Translator Disclaimer
2014 Simple proofs of classical results on zeros of $\mathbf{J_\nu(x)}$ and $\mathbf{J_\nu'(x)}$
Chrysi G. Kokologiannaki, Andrea Laforgia
Author Affiliations +
Tbilisi Math. J. 7(2): 35-39 (2014). DOI: 10.2478/tmj-2014-0014

Abstract

The Bessel functions $J_{\nu}(x)$ and their derivatives $J_{\nu}^{\prime}(x)$ can be represented by infinite series and infinite products. Using these representations we give very simple proofs for known results concerning the zeros of the above functions.

Citation

Download Citation

Chrysi G. Kokologiannaki. Andrea Laforgia. "Simple proofs of classical results on zeros of $\mathbf{J_\nu(x)}$ and $\mathbf{J_\nu'(x)}$." Tbilisi Math. J. 7 (2) 35 - 39, 2014. https://doi.org/10.2478/tmj-2014-0014

Information

Received: 4 July 2014; Accepted: 13 October 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.33008
MathSciNet: MR3313053
Digital Object Identifier: 10.2478/tmj-2014-0014

Subjects:
Primary: 33C10

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top